# SDR 04FDEA03374

- Difficulty date: December 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TOO LARGE COMPOSITE REPAIR ON LT SIDE L/E.  EXISTING COMPOSITE REPAIRS PERFORMED IAW EA 6-5500-50375, DATED 06/23/2000.  DAMAGED STEEL COVER WAS REPAIRED BY NEW ONE, IAW EA 6-5500-50375.
